... I have some existing issues with one of my achilles tendons. I also take Yoga and like to be active. As a post-sinus surgery regimen, I am taking a 21-day course of Levaquin andhave just finished a 7 day diminishing round of Prednisone. My question is: should I abate yoga and other activities? If so, for how long?
I realize this answer may be a bit late but ... yes, it would help if you stopped yoga and other activities for a while (even a month or so after your course of Levaquin has finished).
However, people who are susceptible to have tendon problems ... the problem can occur without any extra activity anyway. So even if you stop yoga, etc. and feel symptoms which may indicate that your tendons are being affected, please see your doctor immediately.
- Levaquin Information for Consumers
- Levaquin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levaquin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2012 • 4 answers
I was given a 750 MG Levaquin drip at the ER and a prescription for 9 of the 750 MG Levaquin tablets
Posted 28 Jan 2013 • 2 answers
Posted 26 Aug 2014 • 4 answers
Posted 23 Dec 2014 • 1 answer
Posted 27 Jan 2015 • 1 answer